Bateman, H. (1920) On a differential equation occurring in Page's theory of electromagnetism. Proceedings of the National Academy of Sciences of the United States of America, 6 (9). pp. 528-529. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:BATpnas20
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BATpnas20
In a recent article Mr. Leigh Page(1) has generalized the electromagnetic equations by introducing the idea of a rotation of the field round a moving electric pole.
|Additional Information:||© 1920 by the National Academy of Sciences. Communicated by R.A. Millikan, June 7, 1920.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||12 Dec 2007|
|Last Modified:||26 Dec 2012 09:47|
Repository Staff Only: item control page